Jump to content

Finfgeld, 2002 Selective serotonin reuptake inhibitor. Discontinuation syndrome.


Altostrata
 Share

Recommended Posts

  • Administrator

A 2002 publication for nurses. When will doctors get the message?

 

J Psychosoc Nurs Ment Health Serv. 2002 Dec;40(12):14-8.

Selective serotonin reuptake inhibitor. Discontinuation syndrome.

Finfgeld DL.

 

Source

 

Sinclair School of Nursing, University of Missouri, Columbia, MO 65211, USA. finfgeldD@health.missouri.edu

 

Abstract at http://www.ncbi.nlm.nih.gov/pubmed/12491870. Full text here.

 

Based on emerging research findings, nurses are urged to become more aware of SSRI discontinuation syndrome. To ameliorate or avoid the associated symptoms, client education is recommended, and dosage tapering is encouraged whenever possible. Although the symptoms associated with discontinuation syndrome usually are mild, they may pose particular safety concerns for clients with co-occurring conditions. In these situations, precautions should be taken to prevent exacerbation of existing problems.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

  • 3 weeks later...
  • Administrator

Added link to full text up above.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

  • Altostrata changed the title to Finfgeld, 2002 Selective serotonin reuptake inhibitor. Discontinuation syndrome.
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy